# SDR SWAA2024052181367

- Difficulty date: May 1, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AFT OF L2 DOOR AT 986 EVIDENCE OF CORROSION FOUND ON WEB STRUCTURE DOT L632<[01] REMOVED AND REPLACED WEB ASSY PN 147A5712U34 STA.986.5-1016 LBL 27.95-LBL43 IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV- T05868-187 CAL DUE 16JUL24; T8356U CAL DUE 22MAY24;[02] REMOVED AND REPLACED WEB ASSY PN 147A5712U34 STA.986.5-1016 LBL 27.95-LBL43 IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV- T05868-187 CAL DUE 16JUL24; T8356U CAL DUE 22MAY24
